So I quit Codeine over 3 weeks ago and had a horrible withdrawal experience. They tried giving me Lorazapam, Diazapam and Seroquel to put me to sleep after I was awake for 5 days and had sleep deprivation. I only tried these medications for a day and that was 3 weeks ago.
Part of my recovery programme is I get drug tested every week. I keep testing positive for Amphetamines, Benzos and Marijuana. I have not taking any of these things except the Benzos but that was over 3 weeks ago for a day.
Can a doctor explain why this is happening? Because my DR and Councillor at my programme think I’m hiding more drug use when I am not. I also have a job interview approaching where I will have to be drug tested and if they get the same results I won’t get the job I’ve been looking forward to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.